Prefix-free regular languages and pattern matching

Title
Prefix-free regular languages and pattern matching
Authors
한요섭Wang, YajunWood, Derick
Keywords
String pattern matching; Regular-expression matching; Prefix-free regular languages; Pruned prefix-free languages
Issue Date
2007-12
Publisher
Theoretical computer science
Citation
VOL 389, NO 1-2, 307-317
URI
http://pubs.kist.re.kr/handle/201004/42517
ISSN
0304-3975
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE